# SDR UIEA2018120402783

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,671 hours, 10,038 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 20000
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER MCC REPLACE LEFT ENGINE PRVC. REMOVED AND REPLACED LEFT ENGINE PRVC IAW AMM 36-11-19. OPS CHECK GOOD AT THIS TIME.
